# SDR AALA20120113TUL09

- Difficulty date: December 6, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT HAS 6 INCH SCRATCH ON UNDERSIDE.  INTERNAL FLUSH DOUBLERS INSTALLED PER 57-42-01.
